On a class of aligned rank order tests for the identity of the intercepts of several regression lines

Sen, Pranab Kumar . The Annals of Mathematical Statistics 1972. 43 :2004-2012

Locate this article in:

Bibtex

@article{CIS-10456,
  Author = {Sen, Pranab Kumar},
  Title = {On a class of aligned rank order tests for the identity of the intercepts of several regression lines},
  Journal = {The Annals of Mathematical Statistics},
  Volume = {43},
  Year = {1972},
  Pages = {2004--2012},
  Keywords = {}
}

Similar articles